Announcement

Collapse
No announcement yet.

More Elavil making it worse?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • More Elavil making it worse?

    Has anyone found that upping their dose of Elavil hurt instead of helped? I went down on the Elmiron for about a week, and found that I started to flare so I went back up to the 3/day, but since I switched from 25mgs to 50mgs of the Elavil I just haven't felt right. No pain really, still able to eat more w/out it causing that icky crampy feeling( wasn't causing flares the past 3-4 mos.) , but some days I am having more urgency/frequency and I can't find a cause for it. Doesn't really make since that upping the Elavil would cause it but its the only thing I can think of. Any suggestions?

  • #2
    sorry Leah, I don't have a clue. I hope someone can answer your question.
    'The will of God will never take you where the Grace of God will not protect you.'

    Comment

    Working...
    X